Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 5, NWS Cheyenne, WY

May 17, 2013Box Butte County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at May 17, 2013, 3:05 PM MDT for Box Butte County, Nebraska. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2013, 3:05 PM MDT (21:05 UTC)
Expired
May 17, 2013, 4:00 PM MDT
In force
55 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Box Butte County, NE

The radar

The North Platte radar (KLNX), 186 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:03 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 9.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
1283 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

704 
WUUS55 KCYS 172105
SVRCYS
NEC013-172200-
/O.NEW.KCYS.SV.W.0005.130517T2105Z-130517T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
305 PM MDT FRI MAY 17 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 400 PM MDT

* AT 305 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEREA...AND
  MOVING NORTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  HEMINGFORD AND WILD HORSE BUTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4200 10271 4215 10319 4244 10303 4244 10280
      4245 10275 4235 10274 4210 10274 4209 10269
      4201 10269
TIME...MOT...LOC 2105Z 204DEG 12KT 4219 10295

HAIL...1.00IN
WIND...<50MPH

$$

LIEBL
3 follow-up statements
163 
WWUS55 KCYS 172126
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
326 PM MDT FRI MAY 17 2013

NEC013-172200-
/O.CON.KCYS.SV.W.0005.000000T0000Z-130517T2200Z/
BOX BUTTE NE-
326 PM MDT FRI MAY 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BOX
BUTTE COUNTY UNTIL 400 PM MDT...

AT 324 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
BEREA...AND MOVING NORTHEAST AT 20 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
HEMINGFORD AND WILD HORSE BUTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4200 10271 4215 10319 4244 10303 4244 10280
      4245 10275 4235 10274 4210 10274 4209 10269
      4201 10269
TIME...MOT...LOC 2127Z 205DEG 17KT 4220 10288

HAIL...1.25IN
WIND...<50MPH

$$

LIEBL
030 
WWUS55 KCYS 172152
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
352 PM MDT FRI MAY 17 2013

NEC013-172200-
/O.CON.KCYS.SV.W.0005.000000T0000Z-130517T2200Z/
BOX BUTTE NE-
352 PM MDT FRI MAY 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BOX
BUTTE COUNTY UNTIL 400 PM MDT...

AT 347 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF WILD HORSE BUTTE...AND MOVING NORTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
WILD HORSE BUTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4200 10271 4208 10299 4244 10286 4244 10280
      4245 10275 4210 10274 4209 10269 4201 10269
TIME...MOT...LOC 2152Z 205DEG 17KT 4220 10278

HAIL...1.00IN
WIND...<50MPH

$$

LIEBL
214 
WWUS55 KCYS 172201
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
401 PM MDT FRI MAY 17 2013

NEC013-172211-
/O.EXP.KCYS.SV.W.0005.000000T0000Z-130517T2200Z/
BOX BUTTE NE-
401 PM MDT FRI MAY 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOX BUTTE COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER PENNY SIZED HAIL AND HEAVY RAIN IS STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4200 10271 4208 10299 4244 10286 4244 10280
      4245 10275 4210 10274 4209 10269 4201 10269
TIME...MOT...LOC 2152Z 205DEG 17KT 4220 10278

$$

LIEBL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 1:20 PM MDT, 1 hour 45 minutes earlier.

Area forecast discussion, May 17, 1:20 PM MDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
120 PM MDT FRI MAY 17 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1240 PM MDT FRI MAY 17 2013

QUITE INTERESTING WEATHER SCENARIO SHAPING UP FOR THIS AFTERNOON
AND EVENING. 18Z...NOON...DEWPOINT DISCONTINUITY AND PSEUDO
DRYLINE ALREADY SHOWING UP FROM EAST OF CHEYENNE TO SOUTH OF
DOUGLAS...WITH SURFACE DEWPOINTS ONLY IN THE LOWER TO MID 20S WEST
OF THIS DRYLINE FEATURE...AND UPPER 40S TO LOWER 50S DEWPOINTS
EAST OF THE DRYLINE AT DOUGLAS...TORRINGTON...CHADRON...
SCOTTSBLUFF...ALLIANCE...KIMBALL AND SIDNEY.

FOR THIS AFTERNOON...VISIBLE SATELLITE IMAGERY SHOWING A WELL
PRONOUNCED FULL SUN AREA OVER THE SOUTHEAST HALF OF OUR COUNTIES.
WATER VAPOR IMAGERY SHOWING A WELL PRONOUNCED DRY SLOT WORKING
NORTHEASTWARD ACROSS NORTHERN COLORADO AND SOUTHEAST WYOMING
WITH ASSOCIATED SHORTWAVE TROUGH ALOFT WORKING NORTHEAST.

LATE THIS AFTERNOON...NORTH TO SOUTH ORIENTED SURFACE TROUGH WILL
EXTEND FROM RAPID CITY...ALONG THE WYOMING-NEBRASKA STATE LINE
INTO EASTERN COLORADO. WARM MID LEVEL TEMPERATURES...700 MB
TEMPERATURES NEAR 12 CELSIUS...LIKELY WILL PROVIDE ENOUGH
CONVECTIVE INHIBITION...CIN...TO LIMIT ANY CONVECTIVE POTENTIAL
ALONG AND EAST OF THE DRYLINE FEATURE UNTIL AFTER 3 PM...AS
LOW LEVEL NEGATIVE THETA-E ADVECTION WILL BE NOTED ALONG AND
WEST OF THE DRYLINE WITH NEUTRAL OR SLIGHT NEGATIVE THETA-E
ADVECTION AT MID LEVELS...700 MB. TO ACCOUNT FOR POSSIBLE
CONVECTIVE INITIATION AFTER 3 PM...OUR TEAM ADDED MENTION OF
ISOLATED THUNDERSTORM EAST OF A LUSK TO KIMBALL LINE...IN CASE
CONVECTIVE INHIBITION...CIN...CAN BE ERODED SUFFICIENTLY. WE
CONCUR WITH STORM PREDICTION CENTER DAY 1 OUTLOOK AND THEIR
REASONING.

FOR THIS EVENING...LOW LEVEL WINDS OVER FAR EASTERN WYOMING
AND WESTERN NEBRASKA WILL BACK...ADVECTING LOW LEVEL MOISTURE
NORTHWESTWARD ROUGHLY EAST OF A LUSK TO PINE BLUFFS LINE...
AND SETTING UP A DECENT LOW LEVEL CONVERGENCE AXIS ALONG AND
EAST OF THE WYOMING AND NEBRASKA STATE LINE. BOTH THE NAM AND
GFS GIVE INDICATIONS THAT CONVECTIVE INITIATION WILL TAKE PLACE
MORE ROBUSTLY AFTER 6 PM THIS EVENING ALONG AND EAST OF THE
WYOMING-NEBRASKA STATE LINE...THUS WE HAVE INCLUDED ISOLATED
TO SCATTERED THUNDERSTORMS THROUGH 9 PM ALONG AND EAST OF THE
STATE LINE...WITH A FEW STORMS POSSIBLY SEVERE DUE TO ADEQUATE
SHEAR AND INSTABILITY.

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 345 AM MDT FRI MAY 17 2013

MODELS HAVING SOME DIFFICULTY WITH THE MOVEMENT OF THE UPPER
SYSTEM AFFECTING THE REGION MONDAY...WITH THE GFS MORE PROGRESSIVE
THAN THE ECMWF. REMAINING COOL TO MILD MONDAY AND TUESDAY WITH
DECENT CHANCES FOR SHOWERS AND A FEW STORMS. DRIER AND WARMER WEDS
INTO THURSDAY WITH UPPER FLOW GRADUALLY BACKING TO SW AHEAD OF
NEXT UPPER LOW THAT WILL DROP OVER THE PACIFIC NW WEDS. SHOULD SEE
AN UPTICK IN CONVECTION LATE WEDS AND THURSDAY AS ANY IMPULSES
EJECT NORTHEAST FROM THIS SYSTEM AND ACROSS THE CWA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1240 PM MDT FRI MAY 17 2013

21Z TO 00Z...ISOLATED THUNDERSTORMS DEVELOPING EAST OF A LUSK
TO KIMBALL LINE. SOUTH TO SOUTHWEST WINDS GUSTING UP TO 38 KNOTS
AT AERODROMES. VFR PREVAILING OUTSIDE OF THUNDERSTORMS WITH
SCATTERED TO BROKEN CLOUDS AT OR ABOVE 8000 FEET AGL.

00Z TO 06Z...ISOLATED TO SCATTERED THUNDERSTORMS DEVELOPING AND
INCREASING IN COVERAGE EAST OF A LUSK TO KIMBALL LINE WITH A
FEW STORMS POSSIBLY SEVERE EARLY IN THE EVENING OVER WESTERN
NEBRASKA AND EASTERN NIOBRARA COUNTY...PRODUCING SEVERE
TURBULENCE...POSSIBLE STRONG WINDS...HAIL AND HEAVY RAIN.
ELSEWHERE...VFR PREVAILS WITH WINDS VEERING TO WEST AND
DECREASING.

AFTER 06Z...VFR WITH DECREASING CLOUDINESS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RUBIN
LONG TERM...HAMMER
AVIATION...RUBIN
Hazardous weather outlook, May 17, 1:44 PM MDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
144 PM MDT FRI MAY 17 2013

WYZ101>119-181445-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
144 PM MDT FRI MAY 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED NON-SEVERE THUNDERSTORMS WILL DEVELOP AFTER 3 PM EAST OF A
LUSK TO TORRINGTON LINE. STORM MOVEMENT WILL BE TO THE NORTHEAST AT
20 MPH.

ISOLATED THUNDERSTORMS WILL CONTINUE EAST OF A LUSK TO TORRINGTON
LINE FROM 6 PM TO 9 PM...WITH A FEW SEVERE THUNDERSTORMS POSSIBLE
OVER EASTERN NIOBRARA COUNTY...PRODUCING ONE INCH DIAMETER HAIL OR
LARGER AND WIND GUSTS IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED MAINLY SATURDAY THROUGH MONDAY. SEVERE STORMS ARE NOT
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-181445-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
144 PM MDT FRI MAY 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON WITH
STORM MOVEMENT TO THE NORTHEAST AT 20 MPH. A FEW OF THE THUNDERSTORMS
NORTH OF A LUSK TO ALLIANCE LINE MAY BECOME SEVERE AFTER 3
PM...PRODUCING QUARTER SIZE HAIL OR LARGER...OR WIND GUSTS IN EXCESS
OF 60 MPH.

THUNDERSTORMS MAY INCREASE IN COVERAGE AND INTENSITY BETWEEN 6 PM
AND 9 PM THIS EVENING...WITH A FEW SEVERE THUNDERSTORMS POSSIBLE
EAST OF A LUSK TO KIMBALL LINE...PRODUCING QUARTER SIZE HAIL OR
LARGER OR WIND GUSTS IN EXCESS OF 60 MPH. STORM MOVEMENT WILL BE TO
THE NORTHEAST AT 25 MPH.

AFTER 9 PM THIS EVENING...ISOLATED TO SCATTERED THUNDERSTORMS WILL
DECREASE IN COVERAGE AND INTENSITY AS STORMS PROPAGATE NORTHEASTWARD
WITH ANY THUNDERSTORMS ENDING FROM CHADRON TO SIDNEY BY OR NEAR
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY AFTERNOON
AND EVENING. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL
OCCUR ON SATURDAY.

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED MAINLY SUNDAY AND MONDAY. SEVERE STORMS ARE NOT ANTICIPATED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR THE PANHANDLE THIS AFTERNOON
FROM 3 PM THROUGH 9 PM THIS EVENING FOR AREAS ALONG AND EAST OF A
LINE FROM LUSK TO KIMBALL...WITH THE GREATEST THREAT AREA EAST OF A
HARRISON TO SIDNEY LINE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

RUBIN

In the hours before

Special weather statement, May 17, 2:42 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
242 PM MDT FRI MAY 17 2013

NEZ002-172130-
DAWES NE-
242 PM MDT FRI MAY 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAWES COUNTY UNTIL 330 PM
MDT...

AT 237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF BOX BUTTE DAM...OR 14 MILES
SOUTHWEST OF HAY SPRINGS...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN DAWES COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4250 10278 4250 10294 4274 10294 4274 10277
TIME...MOT...LOC 2041Z 197DEG 17KT 4255 10285

HAMMER/LIEBL
Special weather statement, May 17, 2:43 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
243 PM MDT FRI MAY 17 2013

NEZ003-021-172100-
BOX BUTTE NE-MORRILL NE-
243 PM MDT FRI MAY 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRILL AND
SOUTHEASTERN BOX BUTTE COUNTIES UNTIL 300 PM MDT...

AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALLIANCE AIRPORT...OR 9 MILES SOUTHEAST OF
ALLIANCE...MOVING NORTH AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN BOX BUTTE COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4192 10268 4197 10291 4222 10276 4221 10273
      4210 10274 4210 10270 4209 10269 4202 10269
      4200 10267 4195 10266
TIME...MOT...LOC 2042Z 197DEG 28KT 4204 10276

LIEBL
Local storm report, May 17, 3:01 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
301 PM MDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             CHADRON                 42.83N 103.00W
05/17/2013  E0.25 INCH       DAWES              NE   COCORAHS

&&

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 2:08 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff, Sioux67 min
May 17, 2:42 PM MDTSpecial Weather StatementCYSDawes48 min
May 17, 2:43 PM MDTSpecial Weather StatementCYSBox Butte17 min
May 17, 3:06 PM MDTSpecial Weather StatementCYSSioux39 min
May 17, 3:28 PM MDTSevere Thunderstorm WarningCYSDawes62 min
May 17, 3:49 PM MDTTornado WarningCYSDawes26 min
May 17, 4:05 PM MDTSpecial Weather StatementCYSBox Butte25 min
May 17, 4:20 PM MDTTornado WarningCYSDawes25 min
May 17, 4:54 PM MDTSpecial Weather StatementCYSSioux51 min
May 17, 5:51 PM MDTSpecial Weather StatementCYSCheyenne24 min
May 17, 5:59 PM MDTSevere Thunderstorm WarningCYSCheyenne46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.